# SDR DL72S953034

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT COVE SKIN ANGLE CRACKED UNDER TAI DUCT.  FOUND DURING F-1 LTR CK TPAMM.  REPAIRED PER MM 57-54-0.
